Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 2; Page(s) 87 To 100.
 
Paper: 

SOME RESULTS ON CONVEXITY AND CONCAVITY OF MULTIVARIATE COPULAS

 
 
Author(s):  DOLATI ALI, DEHGAN NEZHAD AKBAR*
 
* DEPARTMENT OF MATHEMATICS, YAZD UNIVERSITY, 89195-741, YAZD, IRAN
 
Abstract: 

This paper provides some results on different types of convexity and concavity in the class of multivariate copulas. We also study their properties and provide several examples to illustrate our results.

 
Keyword(s): COMPONENTWISE CONCAVITY, COPULA, QUASI-CONCAVITY, SCHUR-CONCAVITY
 
References: 
 
  pdf-File tarjomyar Yearly Visit 97
 
Latest on Blog
Enter SID Blog